Articles | Volume 2
https://doi.org/10.5194/ars-2-57-2004
https://doi.org/10.5194/ars-2-57-2004
27 May 2005
 | 27 May 2005

Computation of the frequency response of a nonlinearly loaded antenna within a cavity

F. Gronwald, E. Blume, and J. Nitsch

Viewed

Total article views: 1,453 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
650 703 100 1,453 118 108
  • HTML: 650
  • PDF: 703
  • XML: 100
  • Total: 1,453
  • BibTeX: 118
  • EndNote: 108
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Latest update: 02 Apr 2025
Download
Share